BibTeX record journals/jcss/Lynch82

download as .bib file

@article{DBLP:journals/jcss/Lynch82,
  author    = {Nancy A. Lynch},
  title     = {Accessibility of Values as a Determinant of Relative Complexity in
               Algebras},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {24},
  number    = {1},
  pages     = {101--113},
  year      = {1982},
  url       = {http://dx.doi.org/10.1016/0022-0000(82)90058-7},
  doi       = {10.1016/0022-0000(82)90058-7},
  timestamp = {Tue, 05 Jul 2011 11:10:34 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/Lynch82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}